# SDR AALA202309056800

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 83,267 hours, 33,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6070
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 256 hours, 176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SYSTEM TEST AFT LEFT EMERGENCY POWER SUPPLY UNIT FAIL MESSAGE DISPLAYED ON THE CIDS. MAINTENANCE REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT (AALA202309056800) AND BATTERY (AALA202309052578) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
